# SDR 1060731037C

- Difficulty date: September 28, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 19,294 hours, 35,367 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11443009413
- Condition: Corroded
- Location: Bs 288
- Part time: 19,294 hours, 35,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FRAME AFT FACE. FS 288.0 AT APPROX. LBL 26.0 AND RBL 25.0. FOUND DURING INSPECTION REPAIRED IAW MFG FR.CO.01399 REV. 1.
